# SDR SWAA2022031480987

- Difficulty date: March 8, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737*
- Aircraft serial: 34290
- Aircraft time: 54,732 hours, 32,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - MID SPAN BULKHEAD SEAL RETAINER FITTING IS CRACKED. / [01] REMOVED AND REPLACED SEAL RETAINER FITTING ON LEFT WING MID SPAN BULKHEAD IN REF TO SRM 51-40-02
